# SDR SB06042

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL  - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEATS 6L AND 14L INOPERATIVE.  MAINTENANCE FOUND THE WIRING CUT.  RESPLICED WIRE.  OPERATIONAL CHECK GOOD.
